UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 148

of '肝病患者的化疗肝毒性和剂量调整'

148
TI
Hepatotoxicity following vincristine therapy.
AU
el Saghir NS, Hawkins KA
SO
Cancer. 1984;54(9):2006.
 
A patient is reported with small cell lung cancer treated with combination chemotherapy (cyclophosphamide, vincristine and etoposide [VP-16-213]who developed transient liver function abnormalities secondary to vincristine therapy. Serum transaminase (SGOT and SGPT) levels rose by 2 to 6 times, lactic dehydrogenase (LDH) 1.5 to 2 times, and alkaline phosphatase and gamma-glutamyl transpeptidase (GGTP) 1.5 to 2 times normal. Enzyme abnormalities were observed by the 6th day following drug administration and returned to normal between 16 and 48 days, except for the GGTP elevations which persisted longer. Vincristine has been suspected to cause liver damage and to enhance radiation-induced hepatic injury. The authors report this case of moderate transient transaminitis confirmed by rechallenge with vincristine.
AD
PMID